Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 17, 2013, 3:28 PM MDT for Dawes County, Nebraska. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2013, 3:28 PM MDT (21:28 UTC)
- Expired
- May 17, 2013, 4:30 PM MDT
- In force
- 62 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 151 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 3:51 PM MDT | FUNNEL CLOUD | 7 N Crawford, NE | CHADRON WARNING POINT HAS AT LEAST 15 REPORTS OF FUNNEL CLOUDS WITH SEVERE THUNDERSTORM NORTH OF CRAWFORD. |
| May 17, 3:54 PM MDT | TORNADO | 9 N Crawford, NE | CHADRON WARNING POINT RECEIVED 3 SEPARATE REPORTS OF A TORNADO ON THE GROUND 7N OF CRAWFORD. TORNADO HAS SINCE LIFTED BACK INTO THE STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 3:03 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 9.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
619
WUUS55 KCYS 172128
SVRCYS
NEC045-172230-
/O.NEW.KCYS.SV.W.0006.130517T2128Z-130517T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MDT FRI MAY 17 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 430 PM MDT
* AT 324 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITNEY
LAKE...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4267 10340 4274 10348 4300 10338 4300 10307
4277 10308
TIME...MOT...LOC 2128Z 216DEG 13KT 4280 10332
HAIL...1.00IN
WIND...60MPH
$$
HAMMER/LIEBL1 follow-up statement
941
WWUS55 KCYS 172154
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MDT FRI MAY 17 2013
NEC045-172204-
/O.CAN.KCYS.SV.W.0006.000000T0000Z-130517T2230Z/
DAWES NE-
354 PM MDT FRI MAY 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DAWES COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS BEEN
UPGRADED TO A TORNADO WARNING.
LAT...LON 4267 10340 4274 10348 4300 10338 4300 10307
4277 10308
TIME...MOT...LOC 2154Z 216DEG 13KT 4288 10324
$$
HAMMER/LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 1:20 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 17, 1:20 PM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 120 PM MDT FRI MAY 17 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 1240 PM MDT FRI MAY 17 2013 QUITE INTERESTING WEATHER SCENARIO SHAPING UP FOR THIS AFTERNOON AND EVENING. 18Z...NOON...DEWPOINT DISCONTINUITY AND PSEUDO DRYLINE ALREADY SHOWING UP FROM EAST OF CHEYENNE TO SOUTH OF DOUGLAS...WITH SURFACE DEWPOINTS ONLY IN THE LOWER TO MID 20S WEST OF THIS DRYLINE FEATURE...AND UPPER 40S TO LOWER 50S DEWPOINTS EAST OF THE DRYLINE AT DOUGLAS...TORRINGTON...CHADRON... SCOTTSBLUFF...ALLIANCE...KIMBALL AND SIDNEY. FOR THIS AFTERNOON...VISIBLE SATELLITE IMAGERY SHOWING A WELL PRONOUNCED FULL SUN AREA OVER THE SOUTHEAST HALF OF OUR COUNTIES. WATER VAPOR IMAGERY SHOWING A WELL PRONOUNCED DRY SLOT WORKING NORTHEASTWARD ACROSS NORTHERN COLORADO AND SOUTHEAST WYOMING WITH ASSOCIATED SHORTWAVE TROUGH ALOFT WORKING NORTHEAST. LATE THIS AFTERNOON...NORTH TO SOUTH ORIENTED SURFACE TROUGH WILL EXTEND FROM RAPID CITY...ALONG THE WYOMING-NEBRASKA STATE LINE INTO EASTERN COLORADO. WARM MID LEVEL TEMPERATURES...700 MB TEMPERATURES NEAR 12 CELSIUS...LIKELY WILL PROVIDE ENOUGH CONVECTIVE INHIBITION...CIN...TO LIMIT ANY CONVECTIVE POTENTIAL ALONG AND EAST OF THE DRYLINE FEATURE UNTIL AFTER 3 PM...AS LOW LEVEL NEGATIVE THETA-E ADVECTION WILL BE NOTED ALONG AND WEST OF THE DRYLINE WITH NEUTRAL OR SLIGHT NEGATIVE THETA-E ADVECTION AT MID LEVELS...700 MB. TO ACCOUNT FOR POSSIBLE CONVECTIVE INITIATION AFTER 3 PM...OUR TEAM ADDED MENTION OF ISOLATED THUNDERSTORM EAST OF A LUSK TO KIMBALL LINE...IN CASE CONVECTIVE INHIBITION...CIN...CAN BE ERODED SUFFICIENTLY. WE CONCUR WITH STORM PREDICTION CENTER DAY 1 OUTLOOK AND THEIR REASONING. FOR THIS EVENING...LOW LEVEL WINDS OVER FAR EASTERN WYOMING AND WESTERN NEBRASKA WILL BACK...ADVECTING LOW LEVEL MOISTURE NORTHWESTWARD ROUGHLY EAST OF A LUSK TO PINE BLUFFS LINE... AND SETTING UP A DECENT LOW LEVEL CONVERGENCE AXIS ALONG AND EAST OF THE WYOMING AND NEBRASKA STATE LINE. BOTH THE NAM AND GFS GIVE INDICATIONS THAT CONVECTIVE INITIATION WILL TAKE PLACE MORE ROBUSTLY AFTER 6 PM THIS EVENING ALONG AND EAST OF THE WYOMING-NEBRASKA STATE LINE...THUS WE HAVE INCLUDED ISOLATED TO SCATTERED THUNDERSTORMS THROUGH 9 PM ALONG AND EAST OF THE STATE LINE...WITH A FEW STORMS POSSIBLY SEVERE DUE TO ADEQUATE SHEAR AND INSTABILITY. .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 345 AM MDT FRI MAY 17 2013 MODELS HAVING SOME DIFFICULTY WITH THE MOVEMENT OF THE UPPER SYSTEM AFFECTING THE REGION MONDAY...WITH THE GFS MORE PROGRESSIVE THAN THE ECMWF. REMAINING COOL TO MILD MONDAY AND TUESDAY WITH DECENT CHANCES FOR SHOWERS AND A FEW STORMS. DRIER AND WARMER WEDS INTO THURSDAY WITH UPPER FLOW GRADUALLY BACKING TO SW AHEAD OF NEXT UPPER LOW THAT WILL DROP OVER THE PACIFIC NW WEDS. SHOULD SEE AN UPTICK IN CONVECTION LATE WEDS AND THURSDAY AS ANY IMPULSES EJECT NORTHEAST FROM THIS SYSTEM AND ACROSS THE CWA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1240 PM MDT FRI MAY 17 2013 21Z TO 00Z...ISOLATED THUNDERSTORMS DEVELOPING EAST OF A LUSK TO KIMBALL LINE. SOUTH TO SOUTHWEST WINDS GUSTING UP TO 38 KNOTS AT AERODROMES. VFR PREVAILING OUTSIDE OF THUNDERSTORMS WITH SCATTERED TO BROKEN CLOUDS AT OR ABOVE 8000 FEET AGL. 00Z TO 06Z...ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING AND INCREASING IN COVERAGE EAST OF A LUSK TO KIMBALL LINE WITH A FEW STORMS POSSIBLY SEVERE EARLY IN THE EVENING OVER WESTERN NEBRASKA AND EASTERN NIOBRARA COUNTY...PRODUCING SEVERE TURBULENCE...POSSIBLE STRONG WINDS...HAIL AND HEAVY RAIN. ELSEWHERE...VFR PREVAILS WITH WINDS VEERING TO WEST AND DECREASING. AFTER 06Z...VFR WITH DECREASING CLOUDINESS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RUBIN LONG TERM...HAMMER AVIATION...RUBIN
Hazardous weather outlook, May 17, 1:44 PM MDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 144 PM MDT FRI MAY 17 2013 WYZ101>119-181445- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 144 PM MDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS WILL DEVELOP AFTER 3 PM EAST OF A LUSK TO TORRINGTON LINE. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 20 MPH. ISOLATED THUNDERSTORMS WILL CONTINUE EAST OF A LUSK TO TORRINGTON LINE FROM 6 PM TO 9 PM...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE OVER EASTERN NIOBRARA COUNTY...PRODUCING ONE INCH DIAMETER HAIL OR LARGER AND WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-181445- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 144 PM MDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON WITH STORM MOVEMENT TO THE NORTHEAST AT 20 MPH. A FEW OF THE THUNDERSTORMS NORTH OF A LUSK TO ALLIANCE LINE MAY BECOME SEVERE AFTER 3 PM...PRODUCING QUARTER SIZE HAIL OR LARGER...OR WIND GUSTS IN EXCESS OF 60 MPH. THUNDERSTORMS MAY INCREASE IN COVERAGE AND INTENSITY BETWEEN 6 PM AND 9 PM THIS EVENING...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE EAST OF A LUSK TO KIMBALL LINE...PRODUCING QUARTER SIZE HAIL OR LARGER OR WIND GUSTS IN EXCESS OF 60 MPH. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 25 MPH. AFTER 9 PM THIS EVENING...ISOLATED TO SCATTERED THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AS STORMS PROPAGATE NORTHEASTWARD WITH ANY THUNDERSTORMS ENDING FROM CHADRON TO SIDNEY BY OR NEAR MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR ON SATURDAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY SUNDAY AND MONDAY. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR THE PANHANDLE THIS AFTERNOON FROM 3 PM THROUGH 9 PM THIS EVENING FOR AREAS ALONG AND EAST OF A LINE FROM LUSK TO KIMBALL...WITH THE GREATEST THREAT AREA EAST OF A HARRISON TO SIDNEY LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
In the hours before
Special weather statement, May 17, 2:42 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 242 PM MDT FRI MAY 17 2013 NEZ002-172130- DAWES NE- 242 PM MDT FRI MAY 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWES COUNTY UNTIL 330 PM MDT... AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF BOX BUTTE DAM...OR 14 MILES SOUTHWEST OF HAY SPRINGS...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN DAWES COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4250 10278 4250 10294 4274 10294 4274 10277 TIME...MOT...LOC 2041Z 197DEG 17KT 4255 10285 HAMMER/LIEBL
Special weather statement, May 17, 2:43 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT FRI MAY 17 2013
NEZ003-021-172100-
BOX BUTTE NE-MORRILL NE-
243 PM MDT FRI MAY 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 300 PM MDT...
AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALLIANCE AIRPORT...OR 9 MILES SOUTHEAST OF
ALLIANCE...MOVING NORTH AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BOX BUTTE COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4192 10268 4197 10291 4222 10276 4221 10273
4210 10274 4210 10270 4209 10269 4202 10269
4200 10267 4195 10266
TIME...MOT...LOC 2042Z 197DEG 28KT 4204 10276
LIEBLLocal storm report, May 17, 3:01 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL CHADRON 42.83N 103.00W
05/17/2013 E0.25 INCH DAWES NE COCORAHS
&&
HAMMERSpecial weather statement, May 17, 3:06 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT FRI MAY 17 2013
NEZ095-096-172145-
NORTH SIOUX NE-SOUTH SIOUX NE-
306 PM MDT FRI MAY 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX COUNTY UNTIL 345 PM
MDT...
AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF AGATE BED NATIONAL
MONUMENT...OR 29 MILES NORTHEAST OF TORRINGTON...MOVING NORTHEAST AT
15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
AGATE...
AGATE BED NATIONAL MONUMENT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4252 10375 4252 10348 4231 10348 4224 10374
4229 10383
TIME...MOT...LOC 2106Z 217DEG 12KT 4232 10372
HAMMER/LIEBLThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 2:08 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 67 min |
| May 17, 2:42 PM MDT | Special Weather Statement | CYS | Dawes | 48 min |
| May 17, 2:43 PM MDT | Special Weather Statement | CYS | Box Butte | 17 min |
| May 17, 3:05 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 55 min |
| May 17, 3:06 PM MDT | Special Weather Statement | CYS | Sioux | 39 min |
| May 17, 3:49 PM MDT | Tornado Warning | CYS | Dawes | 26 min |
| May 17, 4:05 PM MDT | Special Weather Statement | CYS | Box Butte | 25 min |
| May 17, 4:20 PM MDT | Tornado Warning | CYS | Dawes | 25 min |
| May 17, 4:54 PM MDT | Special Weather Statement | CYS | Sioux | 51 min |
| May 17, 5:51 PM MDT | Special Weather Statement | CYS | Cheyenne | 24 min |
| May 17, 5:59 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.